# SDR HNAA2023062200103

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 51,363 hours, 48,299 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 2 VBALVE FAIL ON TAKEOFF. REJECTED TAKEOFF.    FACT  21JUN23  14:50  PHL   R&R #2 ENGINE BLEED VALVE IAW EMB 145 MM 36-11-05 OPS CHECK LEAK CHECK GOOD AT THIS TIME. OK FOR SERVICE
